Stop topical steroid abuse!

Monday, July 29, 2013

Hot off the presses, the scratchy monster kids book!!!!!

My Dear Friend Kristina and Her Daughter Keira inspired a kids book for the red skin kids!! Amazing!!!!! You can get your copy by donating to www.itsan.org!!!!!! Thank you Keira...ps. Keira is completely healed!!!! 

 click below to get your book!!!

 http://itsan.org/Children_s_Book.html








'
"I am proud to say that my daughter, Keira is giving back to the organization that helped save her skin, ITSAN, helping create a book based on her little monster who once terrorized our family. The children's book, 'Taming the Scratchy Monster' book has been published and is now available to order through http://itsan.org/Children_s_Book.html 

A year in the making, it is a beautifully illustrated book for children and parents who are going through the topical steroid withdrawal process -- written by a dear friend of mine, fellow Red Skin warrior and brilliant author, Louise Jones.  My daughter, Keira and I came up with the concept of and character 'Scratchy Monster' during my daughter's painful withdrawal two years ago, a nuisance of a monster who once terrorized our family. 

Having both experienced topical steroid addiction and withdrawal, Louise and I teamed up to bring the 'Scratchy Monster' alive in a story that could help others who are still suffering.  Louise's skin is almost healed and my daughter, Keira fully healed last year from topical steroid addiction. She is now living life like a 5 -year-old should be, no longer a prisoner in her own skin. The story is based on our long and trying, and yet successful journey towards healing. In the story, the protagonist, Billy, endures many harsh conditions including a dry desert, an oozy swamp and a hot volcano in his efforts to escape the 'scratchy monster'. These conditions mirror the stages the skin may go through during the withdrawal process.

Steroid-induced eczema, also known as Red Skin Syndrome or topical steroid addiction, is a side effect of topical steroid creams -- a condition in which the body becomes dependent on topical steroid creams requiring stronger and stronger creams to obtain relief. The withdrawal process is a very painful one, but was necessary in order for my daughter to heal. http://itsan.org/eczema_questions_answered.html

ITSAN (International Topical Steroid Addiction Network) is giving the book away with a minimum donation of $35.00. 100% of the proceeds from this book goes to ITSAN.org to help children like Keira, and sufferers around the world. Louise and I wanted to give back to an organization that has changed our lives forever as well as help those who are still suffering from this painful condition.

Thank you Kelly Palace for starting an organization that is making a difference in the world; an organization that is saving so many people from this skin nightmare, illuminating what has been a very dark and lonely path -- Thank you for allowing Louise and I this opportunity. ITSAN is making a difference in so many people's lives around the world.

Please share this post with family and friends who may want to help support this cause or would like to have a better understanding of topical steroid withdrawal. Feel free to share this post on your blogs, forums, and other websites you come across to help get the word out and help raise awareness about topical steroid addiction.

Please go to Itsan.org under the tab,'children's book' and donate today to get a copy of the book.

With much love and admiration to all of you still battling the 'Scratchy Monster', never give up or lose faith that one day you will (as my daughter likes to say) 'kick Scratchy Monster in the booty' for good as my daughter did.
 
Kristina Ventura and Keira (5 years old, 2 years steroid-free!)

For more on the author's story of withdrawal, please go to Louise's blog: http://topicalsteroidwithdrawal.blogspot.com/
Written by: Kristina, Keira's mom
RED SKIN MAMA'S!
Kline meets Keira and Z BOY!!!!
MY RED SKIN BESTIES!!!